# SDR RAIA960827

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Vlv
- Part number: 1005383Y00
- Condition: Failed
- Location: Landing Gear
- Part time: 18,238 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7516 - WHEN GEAR SELECTED UP, THE GEAR REMAINED DOWN, AND THE INTRANSIT AND DOWN AND LOCKED LIGHTS WERE ILLUMINATED.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE.  (M)
